MathSciNet Relay Station
MathSciNet bibliographic data
MR2552225 (2010j:47090) 47J06 (34G10 37N30 65J15)
Hoang, N. S.; Ramm, A. G. Dynamical systems method for solving nonlinear equations with monotone operators. Math. Comp. 79 (2010), no. 269, 239–258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement